thanks for all your stories about phenobarbitol side effects in dogs
thanks for sharing your pheno side effect stories...our Dog has been on pheno for 2 and 1/2 weeks...she is 11, a lab mix....I had begun to think the side effects might be because of a posssible tumor, which the vet suggested may be the cause of the seizures...(note, she had ACL surgery 2months ago..did anesthesia have a hand in this) ....the pheno has stopped the seizures, but she is a mess, weak hind legs, disoriented, lethargic, forgets where she is going...breathes heavily, sits up for long periods of time...instead of resting in a laying position...I plan to contact vet (new to us for 1 year, since we just moved)..I want to change her to Keppra or other...our old vet of 17 years suggested this as a possibility..she does not use phenobarbitol. We have changed her diet to meat and veggies...our decision...leaving out wheat, grains...this should be better for her according to some holistic research I did. I sure hated seeing her have the seizures...but will explore new drug asap. Hang in there .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.